Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 16.10.2010
From: cleocat

Subject: overdoing exercise

i stayed at my daughters 6 wks ago as she wasnt well i was doing a lot of going up and down stairs for 2 wks as i have arthritis in both knees i have been in terrible pain since icant walk very well i have had injections but this made them worse i would like to know if any one out there as suffered similiar and how long this bad episode will last
reply | back to forum

Date: 17.10.2010
From: Sally

Subject: Re: overdoing exercise

hi Cleocat
I've got a similar problem with one of my knees at the moment. If the injections have made them worse can you not go back to the doctor and get them looked at as that does not sound right?
My flares last until they give me a depo injection, usually. Hope you feel better soon.
reply | back to forum

Date: 17.10.2010
From: L..B

Subject: Re: overdoing exercise

Hi Cleocat, I agree with sally it doesnt sound right, I usually start to get relieve from the pain a few days after an injection.. I agree with sally go back and see your doctor
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

1+10=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board